# SDR UALA2013011800317

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 66,471 hours, 24,476 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEG OF FUSELAGE FRAME BS 540, LBL 36 DENTED.  TRIMMED OUT DAMAGE TO FRAME INNER FLANGE AND REMOVED PRODUCTION SPLICE, FABRICATED REPAIR ANGLE AND INSTALLED IAW  EVA 71754.
